# SDR GLBA20111221F

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,713 hours, 39,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE BELLY SKIN CRACKED AT FS 303, 2.3" INBD FROM WING SKIN, .2500" IN LENGTH, SECOND CRACK .1" IN LENGTH, SEPARATED BY .4" THIRD CRACK 1.8" INBD FROM WING SKIN AND IS .6" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-068.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR.
